SciELO - Scientific Electronic Library Online

 
vol.31 número1An upper bound on the largest signless Laplacian of an odd unicyclic graphHalf-Sweep Geometric Mean Iterative Method for the Repeated Simpson Solution of Second Kind Linear Fredholm Integral Equations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Resumo

ROSALES-ORTEGA, José. The signature in actions of semisimple Lie groups on pseudo-Riemannian manifolds. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp. 51-63. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000100006.

We study the relationship between the signature of a semisimple Lie group and a pseudoRiemannian manifold on wich the group acts topologically transitively and isometrically. We also provide a description of the bi-invariant pseudo-Riemannian metrics on a semisimple Lie Group over R in terms of the complexification of the Lie algebra associated to the group, and then we utilize it to prove a remark of Gromov.

Palavras-chave : semisimple Lie groups; bi-invariant metric; local freeness  .

        · texto em Inglês     · pdf em Inglês